Alert archive / Oklahoma / Flash Flood Warnings in 2004
Flash Flood Warning 16, NWS Norman, OK
NWS Norman, OK issued this flash flood warning at Jun 2, 2004, 3:28 PM CDT for 4 counties in Oklahoma. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 2, 2004, 3:28 PM CDT (20:28 UTC)
- Expired
- Jun 2, 2004, 6:30 PM CDT
- In force
- 3 hr
- Issued by
- NWS Norman, OK
- Area
- Counties, with a storm outline in the text
Counties Cleveland County, OK, Lincoln County, OK, Oklahoma County, OK, Pottawatomie County, OK
The radar
The Norman radar (KTLX), 5 km from the middle of the area, began a volume at 20:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 8.5 hours before the alert went out and 17 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1765 J/kg
- Mixed-layer CIN
- -187 J/kg
- Mixed-layer LCL
- 1084 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 24 m²/s²
- 0-3 km storm-relative helicity
- 46 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KOUN 022029
FFWOKC
OKC027-081-109-125-022330-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NORMAN OK
328 PM CDT WED JUN 2 2004
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CLEVELAND COUNTY IN CENTRAL OKLAHOMA
LINCOLN COUNTY IN CENTRAL OKLAHOMA
OKLAHOMA COUNTY IN CENTRAL OKLAHOMA
POTTAWATOMIE COUNTY IN CENTRAL OKLAHOMA
* UNTIL 630 PM CDT
* AT 325 PM CDT...SEVERE THUNDERSTORMS WERE PRODUCING TORRENTIAL
DOWNPOURS ALONG THE INTERSTATE 40 CORRIDOR FROM THE GREATER
OKLAHOMA CITY METRO AREA... EASTWARD TO MCLOUD AND SHAWNEE.
NUMEROUS INTERSECTIONS... LOW LYING AREAS... HIGHWAY UNDERPASSES
AND OTHER POORLY DRAINED AREAS IN THE OKLAHOMA CITY METRO AREA
ALREADY ARE FLOODED. THESE CONDITIONS WILL DEVELOP SOUTH AND
EAST INTO THE NORMAN AND SHAWNEE AREAS THROUGH 430 PM AS
THE LINE OF STORMS MOVES SOUTHWARD. SOME AREAS WILL REMAIN
FLOODED INTO THE EVENING RUSH HOUR.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
TINKER AIR FORCE BASE...WARR ACRES...TECUMSEH...STELLA...SPENCER...
SHAWNEE...PINK...NICOMA PARK...MOORE...MIDWEST CITY...MEEKER...
MCLOUD...MACOMB...HARRAH...DEL CITY...CHOCTAW...BROOKSVILLE...LAKE
THUNDERBIRD AND NORMAN.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROADWAY.
AS LITTLE AS 6 INCHES OF WATER MAY CAUSE YOU TO LOSE CONTROL OF YOUR
VEHICLE. TWO FEET OF RUSHING WATER CAN CARRY AWAY MOST VEHICLES
INCLUDING SUVS AND PICKUP TRUCKS. VEHICLES CAUGHT IN RISING WATER
SHOULD BE ABANDONED QUICKLY. MOVE TO HIGHER GROUND.
LAT...LON 3553 9764 3532 9763 3510 9736 3516 9682
3551 9683
$$
MILLER2 follow-up statements
000
WGUS74 KOUN 022131
FFSOKC
OKC027-081-109-125-022330-
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
430 PM CDT WED JUN 2 2004
...FLASH FLOOD WARNING CONTINUES UNTIL 630 PM CDT FOR OKLAHOMA...
CLEVELAND... LINCOLN AND POTTAWATOMIE COUNTIES...
AT 425 PM... THE INTENSE LINE OF THUNDERSTORMS THAT PRODUCED
TORRENTIAL DOWNPOURS ACROSS MUCH OF THE OKLAHOMA CITY METRO AREA
EASTWARD TO SHAWNEE HAD MOVED SOUTHWARD... AND HEAVY RAIN HAD
STOPPED FALLING ACROSS MOST OF THE FLASH FLOOD WARNING AREA.
HOWEVER... MANY LOCATIONS RECEIVED 2 TO POSSIBLY AS MUCH AS 4 INCHES
OF RAIN IN LESS THAN AN HOUR EARLIER THIS AFTERNOON... AND RUNOFF
FROM THESE RAINS WILL CONTINUE FOR ANOTHER HOUR OR TWO WHICH WILL
CONTINUE TO PRODUCE SOME AREAS OF FLOODING INTO THE EVENING RUSH
HOUR. AREAS MOST AT RISK WILL BE SMALL CREEKS AND STREAMS... URBAN
AREAS...HIGHWAYS...STREETS AND UNDERPASSES AS WELL AS OTHER DRAINAGE
AREAS AND LOW LYING SPOTS.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROADWAY.
AS LITTLE AS 6 INCHES OF WATER MAY CAUSE YOU TO LOSE CONTROL OF YOUR
VEHICLE. TWO FEET OF RUSHING WATER CAN CARRY AWAY MOST VEHICLES
INCLUDING SUVS AND PICKUP TRUCKS. VEHICLES CAUGHT IN RISING WATER
SHOULD BE ABANDONED QUICKLY. MOVE TO HIGHER GROUND.
THE THREAT OF FLOODING AND RESIDUAL HIGH WATER IS EXPECTED TO
DIMINISH SIGNIFICANTLY BETWEEN 530 AND 630 PM.
LAT...LON 3561 9684 3524 9680 3513 9737 3533 9760
3560 9764
$$
MILLER000
WGUS74 KOUN 022233
FFSOKC
OKC027-081-109-125-022330-
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
533 PM CDT WED JUN 2 2004
...FLASH FLOOD WARNING FOR OKLAHOMA... CLEVELAND... LINCOLN AND
POTTAWATOMIE COUNTIES HAS BEEN CANCELLED...
AT 525 PM... OVER AN HOUR HAS PASSED SINCE RAIN HAS ENDED ACROSS THE
OKLAHOMA CITY-NORMAN METRO AREA... AND POINTS EAST TO SHAWNEE.
RESIDUAL RUNOFF FROM HEAVY RAINFALL IS RAPIDLY RECEDING AND THE
THREAT FOR ADDITIONAL URBAN FLOODING IS RAPIDLY DIMINISHING.
THEREFORE... THE FLASH FLOOD WARNING HAS BEEN CANCELLED AS OF 530 PM.
THERE MAY STILL BE SOME LOCALIZED HIGH WATER IN POORLY DRAINED
UNDERPASSES AND ROAD INTERSECTIONS THROUGH AROUND 630 PM.
LAT...LON 3558 9682 3525 9682 3509 9733 3532 9760
3555 9762
$$
MILLERWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this flash flood warning went out at Jun 2, 3:24 PM CDT, 4 minutes earlier.
Area forecast discussion, Jun 2, 3:24 PM CDT, 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORMAN OK 325 PM CDT WED JUN 2 2004 .DISCUSSION... A CONTINUOUS BARRAGE OF SEVERE WEATHER THROUGH THE DAY HAS LEFT LITTLE TIME FOR MUCH ELSE. MADE VERY FEW CHANGES TO THE FORECAST BEYOND TOMORROW. FOR TONIGHT INTO TOMORROW MORNING... IT APPEARS THAT THE CURRENT MCS WILL CONTINUE TO MOVE SOUTHEAST THIS EVENING... WITH ADDITIONAL DEVELOPMENT LIKELY TO ITS WEST ALONG THE OUTFLOW BOUNDARY. LATER TONIGHT... WE EXPECT A SECOND MCS TO HAVE DEVELOPED IN THE HIGH PLAINS AND TO THEN MOVE SOUTHEAST INTO OUR SOUTHWESTERN COUNTIES. SOME HEAVY RAIN IS LIKELY WITH THIS SYSTEM... BUT PROBABLY NOT ENOUGH TO CAUSE FLOODING. THIS MCS SHOULD RELEASE ITS GRIP ON OUR FORECAST AREA SOMETIME DURING THE MORNING TOMORROW. ANOTHER NOCTURNAL MCS IS POSSIBLE TOMORROW NIGHT... GIVEN THE SIMILAR LAYOUT OF WEATHER SYSTEMS. AFTER THAT... THE BASIC PLAN IS A SERIES OF SMALL DISTURBANCES IN THE UPPER FLOW PATTERN... WHICH WILL MAINTAIN SLIGHT CHANCES OF RAIN THROUGH EARLY NEXT WEEK. && .PRELIMINARY POINT TEMPS/POPS... OKLAHOMA CITY OK 65 82 66 86 / 40 30 20 20 HOBART OK 65 84 66 88 / 60 30 30 20 WICHITA FALLS TX 67 84 68 88 / 70 30 30 20 GAGE OK 61 82 63 87 / 40 10 20 20 PONCA CITY OK 61 82 64 85 / 20 20 10 20 DURANT OK 68 83 68 87 / 80 30 20 20 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...NONE. TX...NONE. && 23
Hazardous weather outlook, Jun 2, 12:00 PM CDT, 3 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1200 PM CDT WED JUN 2 2004
OKZ004>048-050>052-TXZ083>090-031200-
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...THIS AFTERNOON AND TONIGHT...
THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THROUGH TONIGHT
ACROSS WESTERN NORTH TEXAS AND THE WESTERN TWO THIRDS OF OKLAHOMA.
LOCATION...
WESTERN TWO THIRDS OF OKLAHOMA...AND WESTERN NORTH TEXAS.
TIMING...
MAINLY THIS AFTERNOON AND EVENING ACROSS NORTHERN
OKLAHOMA...EXTENDING INTO SOUTHEAST OKLAHOMA...AND THIS EVENING AND
OVERNIGHT ACROSS WESTERN NORTH TEXAS...AND EXTREME SOUTHWEST
OKLAHOMA.
IMPACTS...
HAIL TO THE SIZE OF GOLFBALLS AND WINDS TO 70 MPH WILL BE POSSIBLE.
RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD BE PREPARED FOR SEVERE WEATHER OPERATIONS.
DISCUSSION...
THUNDERSTORMS OVER SOUTHERN KANSAS AND EXTREME NORTHERN OKLAHOMA...
ARE EXPECTED TO CONTINUE AND OR EXPAND IN AREAL COVERAGE AS THEY
MOVE SOUTHEASTWARD INTO GREATER INSTABILITY. ADDITIONAL
THUNDERSTORMS MAY DEVELOP ALONG A STRENGTHENING FRONTAL BOUNDARY
THAT EXTENDS ACROSS NORTHERN OKLAHOMA...ALONG A LINE FROM STILLWATER
...TO FAIRVIEW...AND ARNETT. MODERATE INSTABILITY AND VERTICAL WIND
SHEAR WILL ALLOW MANY OF THESE STORMS TO BE SEVERE...WITH SUPERCELLS
LIKELY...WHICH MAY BE ACCOMPANIED BY HAIL TO THE SIZE OF
GOLFBALLS...AND WIND GUSTS TO 70 MPH. STORMS THAT DEVELOP IN THESE
AREAS MAY PERSIST INTO THE EVENING AS THEY CONTINUE MOVING
SOUTHEASTWARD...BEFORE WEAKENING OVERNIGHT.
THUNDERSTORMS MAY ALSO DEVELOP LATER TODAY ACROSS PORTIONS OF THE
OKLAHOMA AND NORTHERN...CENTRAL TEXAS PANHANDLES...WITH STORMS THEN
MOVING SOUTHEASTWARD DURING THE EVENING AND OVERNIGHT HOURS...
POSSIBLY INFLUENCING PORTIONS OF WESTERN OKLAHOMA...AND WESTERN NORTH
TEXAS. STORMS THAT DEVELOP IN THESE AREAS ARE EXPECTED TO INITIALLY
BE SUPERCELLS...WITH GOLFBALL SIZE HAIL AND WINDS TO 70 MPH
POSSIBLE. IF STORMS PERSIST OVERNIGHT...THEY MAY CONSOLIDATE INTO
ONE OR MORE CLUSTERS OF THUNDERSTORMS...WITH THE PRIMARY SEVERE
WEATHER CONCERN BEING DAMAGING STRAIGHT LINE WINDS.
PROBABILITY TABLE...
VALID THROUGH 700 AM CDT THURSDAY JUN 3.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...100 PERCENT.
OTHER HAZARDOUS WEATHER...
NONE.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...
THUNDERSTORM OUTLOOK...
SEVERE THUNDERSTORMS WILL BE POSSIBLE AGAIN THURSDAY AS
THUNDERSTORMS DEVELOP ON THE HIGHER TERRAIN TO THE WEST OF THE AREA
AND MOVE INTO WESTERN SECTIONS OF OKLAHOMA AND NORTH TEXAS.
THUNDERSTORM CHANCES WILL CONTINUE INTO EARLY NEXT WEEK AS WEAK
IMPULSES MOVE THROUGH THE UPPER NORTHWESTERLY FLOW AND VARIOUS
SURFACE BOUNDARIES LINGER IN THE AREA.
OTHER HAZARDOUS WEATHER...
NONE.
THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 7 AM
THURSDAY.
JAMESIn the hours before
Local storm report, Jun 2, 2:34 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
234 PM CDT WED JUN 02 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0210 PM TSTM WND GST PERKINS 35.97N 97.03W
06/02/2004 70 MPH PAYNE OK PUBLIC
SPEED ESTIMATED.
&&
JP/KTLocal storm report, Jun 2, 2:49 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
249 PM CDT WED JUN 02 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0225 PM HAIL 3 E GUTHRIE 35.88N 97.37W
06/02/2004 1.00 INCH LOGAN OK PUBLIC
0245 PM HAIL ARCADIA 35.67N 97.33W
06/02/2004 0.75 INCH OKLAHOMA OK CO-OP OBSERVER
0245 PM TSTM WND GST ARCADIA 35.67N 97.33W
06/02/2004 70 MPH OKLAHOMA OK CO-OP OBSERVER
ESTIMATED WIND GUST
0200 PM TSTM WND DMG GLENCOE 36.23N 96.93W
06/02/2004 PAYNE OK EMERGENCY MNGR
EM PRELIMINARY REPORTS OF UP TO 4 INCH TREE LIMBS DOWN,
STUCTURAL DAMAGE, AND POWER OUTAGE. ESTIMATED UP TO 85
MPH GUSTS.
&&
JP/KTLocal storm report, Jun 2, 2:57 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
257 PM CDT WED JUN 02 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0245 PM HAIL OKLAHOMA CITY 35.47N 97.51W
06/02/2004 1.00 INCH OKLAHOMA OK AMATEUR RADIO
REPORTED AT QUAIL SPRINGS MALL IN NW OKC
0255 PM HAIL OKLAHOMA CITY 35.47N 97.51W
06/02/2004 1.00 INCH OKLAHOMA OK AMATEUR RADIO
COVERED INTERSTATE 35 NEAR FRONTIER CITY
&&
JP/KTLocal storm report, Jun 2, 3:07 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
307 PM CDT WED JUN 02 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0245 PM HAIL OKLAHOMA CITY 35.47N 97.51W
06/02/2004 1.25 INCH OKLAHOMA OK PUBLIC
HAIL REPORTED AT HEFNER AND ROCKWELL.
&&
JP/KTLocal storm report, Jun 2, 3:15 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
315 PM CDT WED JUN 02 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0305 PM HAIL OKLAHOMA CITY 35.47N 97.51W
06/02/2004 1.00 INCH OKLAHOMA OK NWS EMPLOYEE
MEASURED BY OFF DUTY NWS FORECASTER AT N36TH NW AND ANN
ARBOR.
0259 PM HAIL OKLAHOMA CITY 35.47N 97.51W
06/02/2004 1.00 INCH OKLAHOMA OK PUBLIC
REPORTED AT NW 32ND AND MERIDIAN.
0255 PM TSTM WND GST 1 N EL RENO 35.55N 97.95W
06/02/2004 70 MPH CANADIAN OK CO-OP OBSERVER
ESTIMATED WIND GUST
&&
JP/KTSpecial weather statement, Jun 2, 3:18 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 318 PM CDT WED JUN 2 2004 OKZ016-022-023-022030- CADDO OK-CUSTER OK-WASHITA OK- 318 PM CDT WED JUN 2 2004 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR CADDO...SOUTHERN CUSTER AND WASHITA COUNTIES. AT 318 PM CDT... STRONG THUNDERSTORMS WERE DEVELOPING ALONG A BOUNDARY FROM NEAR FOSS LAKE... TO WEATHERFORD... TO NORTH OF BINGER. STORMS WERE MOVING EAST-SOUTHEAST AT 15 TO 20 MPH. STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP RAPIDLY. PEOPLE IN CADDO...CUSTER AND WASHITA COUNTIES...INCLUDING THE CITIES OF CLINTON AND WEATHERFORD...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS. MILLER
The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 2, 11:22 AM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Grant | 53 min |
| Jun 2, 12:10 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Grant | 35 min |
| Jun 2, 12:27 PM CDT | Severe Thunderstorm Warning | OUN | Kay, Noble | 63 min |
| Jun 2, 12:41 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Grant | 49 min |
| Jun 2, 12:58 PM CDT | Severe Thunderstorm Warning | OUN | Major | 32 min |
| Jun 2, 1:13 PM CDT | Severe Thunderstorm Warning | OUN | Woods | 47 min |
| Jun 2, 1:24 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Logan, Noble, Payne | 51 min |
| Jun 2, 1:48 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa | 27 min |
| Jun 2, 1:56 PM CDT | Severe Thunderstorm Warning | OUN | Kingfisher | 49 min |
| Jun 2, 2:11 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Logan, Oklahoma, Payne | 49 min |
| Jun 2, 2:15 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Grant | 45 min |
| Jun 2, 2:52 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Cleveland, Grady, Lincoln, Oklahoma, Pottawatomie | 53 min |
| Jun 2, 3:37 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, McClain, Pottawatomie, Seminole | 38 min |
| Jun 2, 3:44 PM CDT | Severe Thunderstorm Warning | OUN | Grady | 46 min |
| Jun 2, 3:50 PM CDT | Severe Thunderstorm Warning | OUN | Hughes | 25 min |
| Jun 2, 4:08 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Garvin, Hughes, McClain, Pontotoc, Pottawatomie and 1 more | 37 min |
| Jun 2, 4:26 PM CDT | Severe Thunderstorm Warning | OUN | Grady, Stephens | 49 min |
| Jun 2, 4:42 PM CDT | Severe Thunderstorm Warning | OUN | Atoka, Coal, Garvin, Hughes, McClain, Murray and 1 more | 48 min |
| Jun 2, 5:12 PM CDT | Severe Thunderstorm Warning | OUN | Stephens | 48 min |
| Jun 2, 5:16 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Kiowa, Tillman | 59 min |
| Jun 2, 5:21 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Johnston | 54 min |
| Jun 2, 5:27 PM CDT | Severe Thunderstorm Warning | OUN | Atoka | 33 min |
| Jun 2, 5:40 PM CDT | Severe Thunderstorm Warning | OUN | Jefferson, Love | 65 min |
| Jun 2, 5:51 PM CDT | Severe Thunderstorm Warning | OUN | Bryan, Marshall | 54 min |
| Jun 2, 5:59 PM CDT | Severe Thunderstorm Warning | OUN | Stephens | 31 min |
| Jun 2, 6:07 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Kiowa, Tillman | 53 min |
| Jun 2, 6:29 PM CDT | Severe Thunderstorm Warning | OUN | Harmon | 61 min |
| Jun 2, 6:45 PM CDT | Severe Thunderstorm Warning | OUN | Bryan, Jefferson, Love, Marshall | 60 min |
Nearby
Flash Flood Warnings in Oklahoma, 2004Every flash flood warning in 2004
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.